Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A theory of proper shape for locally compact metric spaces


Authors: B. J. Ball and R. B. Sher
Journal: Bull. Amer. Math. Soc. 79 (1973), 1023-1026
MSC (1970): Primary 55D99; Secondary 54E45, 54D35, 54F40
DOI: https://doi.org/10.1090/S0002-9904-1973-13312-9
MathSciNet review: 0334139
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. Borsuk, Concerning homotopy properties of compacta, Fund. Math. 62 (1968), 223-254. MR 37 #4811. MR 229237
  • 2. K. Borsuk, Concerning the notion of the shape of compacta, Proc. Internat. Sympos. Topology and its Applications (Herceg-Novi, 1968), Savez Društava Mat. Fiz. i Astronom., Belgrade, 1969, pp. 98-104. MR 43 #1138. MR 275381
  • 3. K. Borsuk, On the concept of shape for metrizable spaces, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 18 (1970), 127-132. MR 42 #8443. MR 273565
  • 4. K. Borsuk, Some remarks on the theory of shape in arbitrary metrizable spaces, Proc. Third Prague Sympos. on General Topology, (1971), Academic Press, New York, 1973.
  • 5. T. A. Chapman, Some applications of infinite dimensional manifolds to the theory of shape, Fund. Math. 76 (1972), 181-193. MR 320997
  • 6. Ralph H. Fox, On shape, Fund. Math. 74 (1972), 47-71. MR 45 #5973. MR 296914
  • 7. H. Freudenthal, Neuaufbauen der Endentheorie, Ann. of Math. (2) 43 (1942), 261-279. MR 3, 315. MR 6504
  • 8. Sibe Mardešić, Shapes for topological spaces, Gen. Topology and Appl. (to appear). MR 324638
  • 9. Sibe Mardešić, On Borsuk's shape theory for compact pairs (preprint).
  • 10. Sibe Mardešić, and Jack Segal, Shapes of compacta and ANR-systems, Fund. Math. 72 (1971), 41-59. MR 298634
  • 11. Leonard R. Rubin and Thomas J. Sanders, A shape theory for Hausdorff spaces (preprint).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55D99, 54E45, 54D35, 54F40

Retrieve articles in all journals with MSC (1970): 55D99, 54E45, 54D35, 54F40


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13312-9

American Mathematical Society